# SDR MASA200500112

- Difficulty date: February 14, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 17,011 hours, 13,137 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73664310
- Part serial: 0339
- Condition: Malfunctioned
- Location: Fuel Qty Sys
- Part time: 9,691 hours, 7,593 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO THE LT WING FUEL TANK QUANTITY INDICATION ERRATIC.  MAINTENANCE WILL EITHER CHANGE THE FUEL COMPUTER OR COMPLY WITH MEL PROCEDURES.  MAINTENANCE REMOVED AND REPLACED FUEL COMPUTER.
